# SDR DL73K001708

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 47,239 hours, 37,141 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL TWO CORROSION FOUND ON FUSELAGE FRAME 787 SKIN ATTACH ANGLE O/B OF STRINGER 27 LEFT.  REPAIRED PER MAINTENANCE MANUAL 53-11-0, FIG 801.
